Characterization of uniformly distributed sets andmaximal density sets

Jacek Tryba

Abstract

We consider different kinds of densities on natural numbers and investigate the problems on densities stated in the paper “Open problems on densities II” by Giuliano, Grekos and Mišík. We find answers to several of those problems and obtain new results related to the notions mentioned in that paper like distribution functions and density sets.
Author Jacek Tryba IM
Jacek Tryba ,,
- Institute of Mathematics
Journal seriesJournal of Number Theory, ISSN 0022-314X
Issue year2018
Vol187
Pages453-468
Publication size in sheets0.75
Keywords in Englishdensity (asymptotic, logarithmic, weighted, uniform, exponential), distribution function, density set
DOIDOI:10.1016/j.jnt.2017.11.010
URL https://doi.org/10.1016/j.jnt.2017.11.010
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 06-04-2018, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 06-04-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.747 (2) - 2016=0.68 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back